# SDR F3LA200700344

- Difficulty date: November 14, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4/S1 CHECK, INSPECTION REPORTED PANEL 262EF TIE-DOWN STRAP CORRODED.  REPLACED AFT TIE-DOWN STRAP ON PANEL 262EF IAW AMM 53-32-12-400-002.
